# SDR SIMA20171213006

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 42,753 hours, 38,668 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 FLANGED BUSHINGS FOR RIGHT HAND AILERON TO PCA ATTACH POINTS ARE DAMAGED. -C/A-INSTALLED NEW PCA FITTING ON THE RIGHT HAND AILERON IAW EO WORK CARD EM-27M2-112.
